Louise Mallet

Summary

Country: Canada

Publications

  1. ncbi The challenge of managing drug interactions in elderly people
    Louise Mallet
    Faculty of Pharmacy, University of Montreal, Montreal, QC, Canada
    Lancet 370:185-91. 2007
  2. ncbi Valproic acid-induced hyperammonemia and thrombocytopenia in an elderly woman
    Louise Mallet
    Faculty of Pharmacy, University of in Geriatrics, McGill University Health Centre, Royal Victoria Hospital, Montreal, Quebec, Canada
    Ann Pharmacother 38:1643-7. 2004
  3. ncbi Coadministration of gatifloxacin and multivitamin preparation containing minerals: potential treatment failure in an elderly patient
    Louise Mallet
    Faculty of Pharmacy, University of Montreal, Montreal, Quebec, Canada
    Ann Pharmacother 39:150-2. 2005
  4. ncbi Medication appropriateness index: reliability and recommendations for future use
    Anne Spinewine
    J Am Geriatr Soc 54:720-2. 2006

Collaborators

Detail Information

Publications4

  1. ncbi The challenge of managing drug interactions in elderly people
    Louise Mallet
    Faculty of Pharmacy, University of Montreal, Montreal, QC, Canada
    Lancet 370:185-91. 2007
    ..This second paper in a series of two on prescribing in elderly people proposes an approach to categorise drug interactions, along with strategies to assist in their detection, management, and prevention...
  2. ncbi Valproic acid-induced hyperammonemia and thrombocytopenia in an elderly woman
    Louise Mallet
    Faculty of Pharmacy, University of in Geriatrics, McGill University Health Centre, Royal Victoria Hospital, Montreal, Quebec, Canada
    Ann Pharmacother 38:1643-7. 2004
    ..To describe a case of oral valproic acid-induced hyperammonemia and thrombocytopenia in an elderly patient...
  3. ncbi Coadministration of gatifloxacin and multivitamin preparation containing minerals: potential treatment failure in an elderly patient
    Louise Mallet
    Faculty of Pharmacy, University of Montreal, Montreal, Quebec, Canada
    Ann Pharmacother 39:150-2. 2005
    ..To report a case of probable treatment failure in a patient receiving gatifloxacin and a multivitamin preparation containing minerals...
  4. ncbi Medication appropriateness index: reliability and recommendations for future use
    Anne Spinewine
    J Am Geriatr Soc 54:720-2. 2006